| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, optic was bent.There was no patient contact, and the procedure was completed on the same day.Additional information has been requested but no information is available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).